# SDR ASAA11410354

- Difficulty date: September 11, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N794AS
- Make and model: Boeing 737490
- Aircraft serial: 28889
- Aircraft time: 43,971 hours, 24,289 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C323946
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 601 RT FRAME INNER CHORD CRACKED AT 1 EA LOWEST FASTENER HOLE WL 200.  FOUND DURING NDI HEEC BOTTOM SIDE OF HOLE MARKED.  CUT OUT CRACKED FASTENER HOLE AND REPAIRED IAW ASA EA 400 53EA 06258 AND ATS ER 11 04186.
